MathSciNet Relay Station
MathSciNet bibliographic data
MR151127 (27 #1113) 81.94
Wigner, E. P.; Yanase, Mutsuo M. Information contents of distributions. Proc. Nat. Acad. Sci. U.S.A. 49 1963 910–918.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement